Aa
A
A
A
Close
Gastroenterology Community
31.7k Members
Avatar universal

Omeprazole

Hi. I am taking omeprazole for laryngopharyngeal reflux for the past 2 days. I am supposed to take two pills daily, one before breakfast and one before dinner. Today, i started having this feeling that food is stuck in my chest and back of my throat but I don't have any problems swallowing. It is an uncomfortable feeling in my chest. I did not have this symptom prior to starting the drug. Is this a side effect of the drug?
2 Responses
Avatar universal
It happens. Make sure ur trechewing food thuroghly.  And it's just bad heart burn
6543835 tn?1468844035
you should take it 30-60min before eating. Are you doing this? and i agree with bobby that what you are feeling is the acid reflux.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem